MathSciNet Relay Station
MathSciNet bibliographic data
MR7754 (4,188b) 10.0X
Gage, Walter H. An arithmetical identity for the form $ab-c\sp 2$. Bull. Amer. Math. Soc. 48, (1942). 898–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement